# SDR DLM88031034

- Difficulty date: May 19, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 39,371 hours, 31,634 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Fitting
- Part number: 5922533503
- Part serial: DL15
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT MIDDLE ATTACH FITTING CRACKED BETWEEN ATTACH POINT AND EDGE OF FITTING 100 PERCENT.  REPLACED SAME.
